# SDR ASAA2016050116586

- Difficulty date: May 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 32,982 hours, 9,622 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1 Hf Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO TRANSMIT FUNCTION IS INTERMITTENT.  RECEIVE FUNCTION IS NORMAL. ACFT GROUNDED.  ACCOMPLISHED NR 1 HF COMMUNICATION TEST, AIRPLANE TO AIRPLANE, WITH NORMAL OPERATION IAW AMM 23-11-00-730-801.
